Journal of Symbolic Logic

Review: Paul Bernays, Zur Frage der Unendlichkeitsschemata in der Axiomatischen Mengenlehre

J. C. Shepherdson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 27, Issue 3 (1962), 353-354.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734533

JSTOR
links.jstor.org

Citation

Shepherdson, J. C. Review: Paul Bernays, Zur Frage der Unendlichkeitsschemata in der Axiomatischen Mengenlehre. J. Symbolic Logic 27 (1962), no. 3, 353--354. https://projecteuclid.org/euclid.jsl/1183734533


Export citation